# SDR CALA2023061601898

- Difficulty date: June 10, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N36962
- Make and model: Boeing 787-9
- Aircraft serial: 35880
- Aircraft time: 35,239 hours, 3,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 30-31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 30 AND 31 BOTH SIDES REMAIN ON DURING T/S FOUND SEAT TO SEAT FLOOR CONNECTOR LOOSE AT 33D. RESECURED. CARRIED OUT TEST OF EMERGENCY LIGHTS IAW DMC-B787-A-33-51-00-07A-343A-A. OPS TEST GOOD.
